MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. MEDRAD STELLANT FLEX DISPOSABLE SYRINGES WITH SPIKES; INJECTOR AND SYRINGE, ANGIOGRAPHIC

BAYER MEDICAL CARE INC. MEDRAD STELLANT FLEX DISPOSABLE SYRINGES WITH SPIKES; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number LEXD-150-SPK
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
Medrad stellant flex syringe opened for use on injector tubing in the kit was broken at the syringe connection.

Brand Name
MEDRAD STELLANT FLEX DISPOSABLE SYRINGES WITH SPIKES
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
MDR Report Key16398912
Report NumberMW5115019
Device Sequence Number16966587
Product Code DXT
UDI-Device Identifier00616258022833
UDI-Public(01)00616258022833
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLEXD-150-SPK
Device Catalogue NumberFLEXD-150-SPK
Device Lot Number8626462
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/16/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown